# SDR AALA202307195475

- Difficulty date: July 17, 2023
- Submitted: July 19, 2023
- Operation: Air carrier
- Aircraft: N106NN
- Make and model: Airbus A321-231
- Aircraft serial: 5932
- Aircraft time: 32,413 hours, 6,642 cycles
- System (JASC): 3350 · Emergency Lighting
- Part: Battery
- Part number: 321431
- Condition: No Test
- Location: Zone 200 - Fuse
- Stage of operation: IN
- How discovered: C
- Nature of condition: L
- Precautionary procedure: K

## Discrepancy

AIRCRAFT WAS GROUNDED: DURING PERIDIC SERVICE CHECK FOR EMERGENCY POWER SUPPLY UNIT BATTERY CHECK EMERGENCY POWER SUPPLY UNIT 12WL BATTERY FAULTY.  REPLACED BATTERY PER AMM 33-51-38. AND ACCOMPLISHED A SATISFACTORY OPERATIONAL CHECK.
